Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 2, 2025, 5:41 PM CDT for 4 counties in Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 5:41 PM CDT (22:41 UTC)
- Expired
- Apr 2, 2025, 6:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Independence County, AR, Jackson County, AR, Lawrence County, AR, White County, AR
The radar
The Memphis radar (KNQA), 128 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 847 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 421 m²/s²
- 0-3 km storm-relative helicity
- 660 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
129
WFUS54 KLZK 022241
TORLZK
ARC063-067-075-145-022330-
/O.NEW.KLZK.TO.W.0039.250402T2241Z-250402T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
541 PM CDT Wed Apr 2 2025
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Southeastern Independence County in north central Arkansas...
Jackson County in eastern Arkansas...
Northeastern White County in central Arkansas...
South central Lawrence County in eastern Arkansas...
* Until 630 PM CDT.
* At 541 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Steprock, or 16 miles northeast of Searcy, moving
northeast at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Newport... Oil Trough...
Thida... Strangers Home...
Bradford... Stegall...
Heffington... Amagon...
Grubbs... Pleasant Plains...
Kenyon... Elgin...
Velvet Ridge... Minturn...
Roosevelt... Olyphant...
Ingleside... Tuckerman...
Jacksonport... Campbell Station...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3588 9103 3558 9104 3536 9159 3549 9174
3605 9103 3588 9094
TIME...MOT...LOC 2241Z 232DEG 53KT 3546 9159
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
724 follow-up statements
957
WWUS54 KLZK 022249
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
549 PM CDT Wed Apr 2 2025
ARC145-022259-
/O.CAN.KLZK.TO.W.0039.000000T0000Z-250402T2330Z/
White AR-
549 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTHEASTERN WHITE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for eastern,
central and north central Arkansas.
LAT...LON 3588 9103 3558 9104 3544 9145 3544 9155
3548 9158 3553 9158 3553 9162 3556 9164
3605 9103 3588 9094
TIME...MOT...LOC 2249Z 232DEG 53KT 3553 9148
$$
ARC063-067-075-022330-
/O.CON.KLZK.TO.W.0039.000000T0000Z-250402T2330Z/
Independence AR-Jackson AR-Lawrence AR-
549 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN INDEPENDENCE...JACKSON AND SOUTH CENTRAL LAWRENCE
COUNTIES...
At 549 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Oil Trough, or 15 miles southwest of Newport, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Newport... Oil Trough...
Thida... Strangers Home...
Stegall... Heffington...
Amagon... Grubbs...
Pleasant Plains... Kenyon...
Elgin... Minturn...
Olyphant... Ingleside...
Tuckerman... Jacksonport...
Campbell Station... Erwin...
Possum Grape... Clover Bend...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3588 9103 3558 9104 3544 9145 3544 9155
3548 9158 3553 9158 3553 9162 3556 9164
3605 9103 3588 9094
TIME...MOT...LOC 2249Z 232DEG 53KT 3553 9148
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
72417
WWUS54 KLZK 022256
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
556 PM CDT Wed Apr 2 2025
ARC063-067-075-022330-
/O.CON.KLZK.TO.W.0039.000000T0000Z-250402T2330Z/
Independence AR-Jackson AR-Lawrence AR-
556 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN INDEPENDENCE...JACKSON AND SOUTH CENTRAL LAWRENCE
COUNTIES...
At 556 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Jacksonport, or 8 miles west of Newport, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Olyphant... Newport...
Oil Trough... Strangers Home...
Tuckerman... Stegall...
Amagon... Jacksonport...
Campbell Station... Grubbs...
Erwin... Clover Bend...
Calvin... Alicia...
Coffman... Kenyon...
Newark... Elgin...
Arbor Grove... Macks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3588 9103 3558 9104 3547 9138 3564 9153
3605 9103 3588 9094
TIME...MOT...LOC 2256Z 232DEG 53KT 3560 9138
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
72424
WWUS54 KLZK 022305 RRB
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
605 PM CDT Wed Apr 2 2025
ARC063-067-075-022330-
/O.CON.KLZK.TO.W.0039.000000T0000Z-250402T2330Z/
Independence AR-Jackson AR-Lawrence AR-
605 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL INDEPENDENCE...NORTHEASTERN JACKSON AND SOUTH CENTRAL
LAWRENCE COUNTIES...
At 605 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Diaz, or near Newport, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Newport... Strangers Home...
Tuckerman... Jacksonport...
Campbell Station... Grubbs...
Clover Bend... Calvin...
Alicia... Coffman...
Kenyon... Elgin...
Arbor Grove... Minturn...
Diaz... Swifton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3565 9104 3560 9128 3573 9140 3605 9103
3588 9094 3588 9103
TIME...MOT...LOC 2305Z 232DEG 53KT 3569 9124
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
72453
WWUS54 KLZK 022321 RRA
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
621 PM CDT Wed Apr 2 2025
ARC063-067-075-022331-
/O.EXP.KLZK.TO.W.0039.000000T0000Z-250402T2330Z/
Independence AR-Jackson AR-Lawrence AR-
621 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR EAST CENTRAL INDEPENDENCE...NORTHEASTERN
JACKSON AND SOUTH CENTRAL LAWRENCE COUNTIES WILL EXPIRE AT 630 PM
CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for eastern and
north central Arkansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Jackson and Lawrence counties until 700 PM CDT.
LAT...LON 3565 9104 3560 9128 3573 9140 3605 9103
3588 9094 3588 9103
TIME...MOT...LOC 2321Z 232DEG 53KT 3583 9103
$$
72What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:51 PM CDT, 2 hours 50 minutes earlier. Its key messages:
- Issued at 245 PM CDT Wed Apr 2 2025
- Several high impact weather events, perhaps historic, will affect the forecast area through Saturday.
Area forecast discussion, Apr 2, 2:51 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 251 PM CDT Wed Apr 2 2025 ...New KEY MESSAGES, DISCUSSION... .KEY MESSAGES... Issued at 245 PM CDT Wed Apr 2 2025 - Several high impact weather events, perhaps historic, will affect the forecast area through Saturday. && .DISCUSSION... Issued at 245 PM CDT Wed Apr 2 2025 18z KLZK upper air observation indicates a 'loaded gun' type sounding. MUCape of > 4000kg is indicated, with a 0-3km (supercell discriminator) of > 275 m2/s2. After convective inhibition erodes this afternoon, all parameters derived from this sounding support supercell development, with support for long track, significant or greater tornadoes. Several brief supercells already have been noted this afternoon. Near term forecasts will occupied on this severe weather event, which will last throughout the evening hours, as a cold front moves east into the forecast area. This cold frontal boundary that will focus this severe weather event will stall across the forecast area on Thursday. This feature will become nearly stationary, as it becomes parallel to the southwesterly upper level flow. The front will likely wobble due to convective outflow(s), but much of the area will receive excessive rainfall through Saturday, as several waves in the southwest flow interacts with the boundary. The rainfall will produce not only a flash flooding threat, but a river flooding threat as well. Rainfall will finally come to an end late Saturday and early Sunday. Near to below normal temperatures will prevail Sunday through Wednesday. && .AVIATION... (18Z TAFS) Issued at 1231 PM CDT Wed Apr 2 2025 Utilized latest CAM outputs for TSRA forecasts at TAF sites. Expect sites to have 30-50% temporal coverage of MVFR conditions. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 58 68 56 81 / 80 90 90 100 Camden AR 65 80 67 85 / 90 90 80 80 Harrison AR 51 62 52 72 / 20 80 60 100 Hot Springs AR 59 70 61 80 / 90 100 90 100 Little Rock AR 61 74 62 84 / 90 100 90 90 Monticello AR 69 83 71 86 / 80 80 60 70 Mount Ida AR 58 70 60 79 / 80 100 90 100 Mountain Home AR 52 64 53 74 / 30 90 70 100 Newport AR 60 68 59 81 / 90 100 90 90 Pine Bluff AR 64 78 66 85 / 90 90 80 80 Russellville AR 57 70 58 80 / 70 90 80 100 Searcy AR 59 73 58 84 / 90 90 90 90 Stuttgart AR 64 75 66 84 / 100 90 90 80 && .LZK WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for ARZ004>008-014>017-024- 025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130- 137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340- 341. Wind Advisory until midnight CDT tonight for ARZ008-016-017-025- 033-034-045>047-056-057-064-065-069. Blowing Dust Advisory until 6 PM CDT this evening for ARZ008-017- 025. && SHORT TERM...55 LONG TERM....55 AVIATION...55
Hazardous weather outlook, Apr 2, 3:45 AM CDT, 13 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 345 AM CDT Wed Apr 2 2025 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-022200- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 345 AM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Numerous strong to severe thunderstorms will be likely today. Parts of northeastern Arkansas and east-central Arkansas are within a High Risk for severe weather (level 5 out of 5). However, the majority of the state is in either an Enhanced Risk (level 3 out of 5), Moderate Risk (level 4 out of 5), or as mentioned above a High Risk (level 5 out of 5). All severe weather hazards will be possible across the state today including: large hail (baseball size to potentially larger), damaging wind gusts (in excess of 80+ mph), and tornadoes (a few which may be long-track and violent... especially across northeastern and east-central Arkansas). Flash flooding is also a major concern as these thunderstorms will be efficient rain producers and may proceed to lead to an overwhelming amount of rainfall falling in a short period of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat for severe weather will decrease slightly for Thursday...but will still see some threat for large hail...damaging winds...and an isolated tornado. Thursday's most concerning hazard at the time looks to be a decent confidence in large hail across portions of central and southwestern Arkansas. A front will become stalled over some portion of Arkansas by late today...remaining over the state into the weekend. Several rounds of showers and thunderstorms are possible...resulting in several inches of rainfall. The threat for flash and/or river flooding will increase significantly by late this week. A large portion of the state is forecast to experience total rainfall amounts from today through Sunday morning of 4 to 8 inches statewide, with values of 10+ inches possible across northeastern Arkansas. .Spotter Information Statement... Spotter activation will be needed today across the state, especially across the eastern 2/3rds of the state which encompasses the Moderate and High Risk contours via the Storm Prediction Center. Spotters should be prepared to possibly encounter all hazards: large hail of baseball size or larger, damaging wind gusts of 60 mph to 80+ mph, a tornadoes (a few which could be violent and long-track). Additionally, spotters should be prepared to encounter flash flooding and understand as this threat does extend into the evening hours the dangers associated with spotting at night. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 74
In the hours before
Special weather statement, Apr 2, 4:42 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
442 PM CDT Wed Apr 2 2025
ARZ006>008-015-022230-
Randolph AR-Sharp AR-Fulton AR-Izard AR-
442 PM CDT Wed Apr 2 2025
...Strong thunderstorms will impact portions of northern Randolph,
northeastern Izard, eastern Fulton and northern Sharp Counties
through 530 PM CDT
...
At 442 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Thayer to near Cherokee Village
to near Ash Flat. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fryatt... Maynard...
Agnos... Middlebrook...
Ingram... Kittle...
Wirth... Saddle...
Ballard... Armstrong...
Ravenden Springs... Cherokee Village...
Ash Flat... Dalton...
Mammoth Spring... Attica...
Elkins Park... Brakebill...
Hardy... Highland in Sharp County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CDT for north central
Arkansas. A Tornado Watch also remains in effect until midnight CDT
for eastern and north central Arkansas.
&&
LAT...LON 3649 9077 3644 9078 3643 9077 3642 9077
3641 9075 3639 9075 3624 9133 3624 9135
3613 9172 3630 9170 3650 9176 3650 9078
TIME...MOT...LOC 2142Z 246DEG 50KT 3653 9167 3637 9155 3626 9158
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
72Local storm report, Apr 2, 4:55 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
455 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Gst Oppelo 35.11N 92.78W
04/02/2025 E60 MPH Conway AR Amateur Radio
&&
55Local storm report, Apr 2, 5:19 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
519 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM Tstm Wnd Dmg Cotton Plant 35.01N 91.25W
04/02/2025 Woodruff AR Trained Spotter
Trees reported to be blown down.
&&
55Local storm report, Apr 2, 5:25 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
525 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM Hail 1 NE Jacksonville 34.88N 92.12W
04/02/2025 M1.00 Inch Pulaski AR Public
Report from mPING: Quarter (1.00 in.).
&&
55Local storm report, Apr 2, 5:31 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
531 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM Hail Cabot 34.97N 92.02W
04/02/2025 M1.00 Inch Lonoke AR Trained Spotter
&&
55Local storm report, Apr 2, 5:32 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
532 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail 1 NE Hoover Addition 34.91N 92.02W
04/02/2025 E1.25 Inch Lonoke AR Public
Report from mPING: Half Dollar (1.25 in.).
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:45 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 6 days |
| Apr 2, 10:02 AM CDT | River Flood Warning | LZK | Clay | 21 days |
| Apr 2, 10:05 AM CDT | River Flood Warning | LZK | Randolph | 5 days |
| Apr 2, 10:58 AM CDT | Blowing Dust Advisory | LZK | Jackson, Lawrence, Randolph | 7 hr |
| Apr 2, 11:03 AM CDT | River Flood Warning | LZK | Izard, Stone | 5 days |
| Apr 2, 11:03 AM CDT | River Flood Warning | LZK | Independence | 6 days |
| Apr 2, 11:05 AM CDT | River Flood Warning | LZK | Searcy | 4 days |
| Apr 2, 11:07 AM CDT | Special Weather Statement | LZK | Johnson, Logan | 23 min |
| Apr 2, 11:09 AM CDT | River Flood Warning | LZK | Independence, Jackson | 15 days |
| Apr 2, 11:28 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 26 min |
| Apr 2, 11:31 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Newton, Searcy | 16 min |
| Apr 2, 11:54 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 36 min |
| Apr 2, 12:07 PM CDT | Special Weather Statement | LZK | Franklin | 23 min |
| Apr 2, 12:22 PM CDT | Special Weather Statement | LZK | Scott | 38 min |
| Apr 2, 12:29 PM CDT | Special Weather Statement | LZK | Johnson, Newton | 46 min |
| Apr 2, 12:56 PM CDT | Special Weather Statement | LZK | Johnson, Marion, Newton | 49 min |
| Apr 2, 1:02 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 43 min |
| Apr 2, 1:34 PM CDT | Special Weather Statement | LZK | Marion | 41 min |
| Apr 2, 1:38 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 37 min |
| Apr 2, 1:41 PM CDT | Special Weather Statement | LZK | Searcy | 34 min |
| Apr 2, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 47 min |
| Apr 2, 1:45 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 45 min |
| Apr 2, 1:50 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 25 min |
| Apr 2, 1:52 PM CDT | Tornado Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 38 min |
| Apr 2, 1:57 PM CDT | Special Weather Statement | LZK | Scott | 33 min |
| Apr 2, 2:00 PM CDT | Special Weather Statement | LZK | Pope | 30 min |
| Apr 2, 2:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Van Buren, Yell | 43 min |
| Apr 2, 2:10 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton | 35 min |
| Apr 2, 2:16 PM CDT | Special Weather Statement | LZK | Logan, Scott | 44 min |
| Apr 2, 2:22 PM CDT | Tornado Warning | LZK | Baxter, Fulton, Marion | 38 min |
| Apr 2, 2:30 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 30 min |
| Apr 2, 2:31 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Scott, Yell | 44 min |
| Apr 2, 2:37 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Newton, Pope, Searcy, Van Buren | 23 min |
| Apr 2, 2:46 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 20 min |
| Apr 2, 2:52 PM CDT | Special Weather Statement | LZK | Pope, Searcy | 38 min |
| Apr 2, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 4 more | 49 min |
| Apr 2, 2:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Perry, Pope, Van Buren, Yell | 46 min |
| Apr 2, 3:13 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion, Searcy | 32 min |
| Apr 2, 3:44 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone and 1 more | 21 min |
| Apr 2, 3:45 PM CDT | Flash Flood Warning | LZK | Baxter, Fulton, Marion | 3 hr |
| Apr 2, 3:55 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Marion, Montgomery, Newton, Polk and 5 more | 3 hr |
| Apr 2, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Independence, Izard, Stone, Van Buren | 52 min |
| Apr 2, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 50 min |
| Apr 2, 4:11 PM CDT | Tornado Warning | LZK | Monroe, Woodruff | 11 min |
| Apr 2, 4:20 PM CDT | Special Weather Statement | LZK | Fulton | 25 min |
| Apr 2, 4:29 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Saline and 2 more | 36 min |
| Apr 2, 4:42 PM CDT | Special Weather Statement | LZK | Randolph | 48 min |
| Apr 2, 4:50 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pulaski, Saline and 1 more | 17 min |
| Apr 2, 4:51 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Drew, Jefferson, Lincoln | 39 min |
| Apr 2, 4:55 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Jackson, Lawrence, Sharp and 1 more | 50 min |
| Apr 2, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Lonoke, Pulaski, Saline, White | 35 min |
| Apr 2, 5:02 PM CDT | Flash Flood Warning | LZK | Baxter, Marion | 88 min |
| Apr 2, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Perry, Prairie, Pulaski and 1 more | 27 min |
| Apr 2, 5:22 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 38 min |
| Apr 2, 5:22 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 25 min |
| Apr 2, 5:28 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe | 47 min |
| Apr 2, 5:29 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 46 min |
| Apr 2, 5:38 PM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph, Sharp | 52 min |
| Apr 2, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 51 min |
| Apr 2, 5:42 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe | 23 min |
| Apr 2, 5:45 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Monroe | 45 min |
| Apr 2, 5:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 16 min |
| Apr 2, 5:53 PM CDT | Tornado Warning | LZK | Monroe, Woodruff | 37 min |
| Apr 2, 5:54 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lincoln | 36 min |
| Apr 2, 5:57 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 4 more | 3 hr |
| Apr 2, 5:57 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 48 min |
| Apr 2, 6:03 PM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 42 min |
| Apr 2, 6:16 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 44 min |
| Apr 2, 6:21 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lawrence, Randolph | 39 min |
| Apr 2, 6:23 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Jackson, Lonoke, Prairie, White | 3 hr |
| Apr 2, 6:23 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 34 min |
| Apr 2, 6:31 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 44 min |
| Apr 2, 6:32 PM CDT | Tornado Warning | LZK | Lawrence, Randolph | 5 min |
| Apr 2, 6:34 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White, Woodruff | 41 min |
| Apr 2, 6:38 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson | 40 min |
| Apr 2, 6:41 PM CDT | Tornado Warning | LZK | Jackson, Woodruff | 14 min |
Nearby
Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.